# SDR IPXA09855437

- Difficulty date: February 6, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 814-F1-38 REPAIR DOES NOT CORRELATE TO SRM.  FABRICATED DOUBLER IAW DC8 SRM 53-02-01 PG 1 FIG 007.  INSTALLED DOUBLER IAW DC8 SRM 53-02-01 PG 1 FIG 7 SHT 12.
